# SDR UPS99229211

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65174524
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT HORIZONTAL STAB RUB PAD BULGING FROM CORROSION ON ATTACH FITTING.  REMOVED AND REPLACED FITTING PER SRM 51-30-02.
